R. A. Adams, Sobolev Spaces, 1975.

K. Astala, T. Iwaniec, and G. Martin, Elliptic Partial Differential Equations and Quasiconformal Mappings in the Plane, 2009.

B. Atfeh, L. Baratchart, J. Leblond, and J. R. Partington, Bounded extremal and Cauchy-Laplace problems on the sphere and shell, Journal of Fourier Analysis and Applications, vol.16, issue.2, pp.177-203, 2010.
URL : https://hal.archives-ouvertes.fr/inria-00272203

L. Baratchart, L. Bourgeois, and J. Leblond, Uniqueness results for inverse Robin problems with bounded coefficient, Journal of Functional Analysis, vol.270, issue.7, pp.2508-2542, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01084428

L. Baratchart, S. Chevillard, and J. Leblond, Silent and equivalent magnetic distributions on thin plates, Harmonic Analysis, Function Theory, Operator Theory, and their Applications, pp.11-27, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01286117

L. Baratchart, S. Chevillard, J. Leblond, E. A. Lima, and D. Ponomarev, Asymptotic method for estimating magnetic moments from field measurements on a planar grid
URL : https://hal.archives-ouvertes.fr/hal-01421157

L. Baratchart, D. P. Hardin, E. A. Lima, E. B. Saff, and B. P. Weiss, Characterizing kernels of operators related to thin-plate magnetizations via generalizations of Hodge decompositions, Inverse Problems, vol.29, issue.1, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00919261

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, 2011.
DOI : 10.1007/978-0-387-70914-7

I. Chalendar and J. R. Partington, Constrained approximation and invariant subspaces, Journal of Mathematical Analysis and Applications, vol.280, pp.176-187, 2003.
DOI : 10.1016/s0022-247x(03)00099-4

URL : https://doi.org/10.1016/s0022-247x(03)00099-4

P. Ciarlet, The Finite Element Method for Elliptic Problems, 1978.

B. E. Dahlberg, Weighted norm inequalities for the Lusin area integral and the nontangential maximal functions for functions harmonic in a Lipschitz domain, Studia Mathematica, vol.67, issue.3, pp.297-314, 1980.

F. Demengel and G. Demengel, Espaces fonctionnels, Utilisation dans la résolution des équations aux dérivées partielles, EDP Sciences/CNRS Editions, 2007.

A. Ern and J. Guermond, Theory and Practice of Finite Elements, 2004.

P. C. Hansen, Rank-Deficient and Discrete Ill-Posed Problems, SIAM, 1998.
DOI : 10.1137/1.9780898719697

J. D. Jackson, Classical Electrodynamics. J. Wiley & Sons, 1999.

D. Jerison and C. E. Kenig, The inhomogeneous Dirichlet problem in Lipschitz domains, Journal of Functional Analysis, vol.130, pp.161-219, 1995.

T. Kato, Grundlehren der mathematischen Wissenschaften, vol.132, 1976.

J. R. Kuttler and V. G. Sigillito, Eigenvalues of the Laplacian in two dimensions, SIAM Review, vol.26, issue.2, pp.163-193, 1984.

S. Lang, Real and Functional Analysis, Graduate Texts in Mathematics, vol.142, 1993.

E. A. Lima, B. P. Weiss, L. Baratchart, D. P. Hardin, and E. B. Saff, Fast inversion of magnetic field maps of unidirectional planar geological magnetization, Journal of Geophysical Research: Solid Earth, vol.118, issue.6, pp.2723-2752, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00919305

J. Lions and E. Magenes, Problèmes aux limites non homogènes et applications, vol.1, 1968.

L. Schwartz, Théorie des distributions. Hermann, 1966.

E. M. Stein, Singular Integrals and Differentiability Properties of Functions, 1970.

E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, 1971.
DOI : 10.1515/9781400883899

A. Torchinsky, Real-Variable Methods in Harmonic Analysis, 1986.

W. P. Ziemer, Weakly Differentiable Functions. Sobolev Spaces and Functions of Bounded Variation, Graduate Texts in Mathematics, vol.120, 1989.